Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3489
Type: Journal article
Title: A class of Buekenhout unitals in the Hall plane
Author: Barwick, S.
Citation: Bulletin of the Belgian Mathematical Society - Simon Stevin, 1996; 3(1):113-124
Issue Date: 1996
ISSN: 1370-1444
RMID: 0030006483
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.